American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Most Read Articles

Open AccessArticleMost Read
Availability and Profit Analysis of a linear Consecutive 2-out-of-4 Repairable System with Units Exchange
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 83-87. DOI: 10.12691/ajams-2-2-6
Pub. Date: March 13, 2014Views: 11209Downloads: 6750
Open AccessArticleMost Read
Assessing the Players’ Performance in the Game of Bridge: A Fuzzy Logic Approach
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 115-120. DOI: 10.12691/ajams-2-3-5
Pub. Date: April 24, 2014Views: 11544Downloads: 6953
Open AccessArticleMost Read
A Survey of R Software for Parallel Computing
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 224-230. DOI: 10.12691/ajams-2-4-9
Pub. Date: August 04, 2014Views: 17061Downloads: 11190Citations: 5
Open AccessArticleMost Read
Related Fixed Point Theorem for Mappings on Three Metric Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 244-245. DOI: 10.12691/ajams-2-4-13
Pub. Date: August 13, 2014Views: 8711Downloads: 4444Citations: 1
Open AccessArticleMost Read
Application of Binary Logistic Regression in Assessing Risk Factors Affecting the Prevalence of Toxoplasmosis
American Journal of Applied Mathematics and Statistics. 2014, 2(6), 357-363. DOI: 10.12691/ajams-2-6-1
Pub. Date: November 11, 2014Views: 12923Downloads: 8649Citations: 8